# SDR ABXA9700159

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 99115125
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE ANGLED RIB IN THE VERTICAL STABILIZER REMOVEABLE LEADING EDGE SECTION CRACKED IN TWO PLACES.  REPAIRED CRACKED RIB IAW SUP SRM DRAWING K05159.
